# SDR IPXA09M57705

- Difficulty date: September 29, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C LT WING FIXED L/E INSIDE FUEL PANEL APPROX STA X0S631, BEADED DOUBLER HAS NUMEROUS CRACKS.  REPAIRED AS PER MD11 SRM 57-40-02, REPAIR 9, FIG 203, SHEETS 1-4 REF IPXA RCD NR 358082.
